# SDR ASOA20130117003C

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 27,238 hours, 20,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED LT EXTERNAL FORWARD EMERGENCY LIGHT INOPERATIVE.  MX INSPECTED AND REPLACED THE LT WING FORWARD EMERGENCY LIGHT ASSY.  OPS CHECKED GOOD.
